# SDR MASA200601229

- Difficulty date: May 1, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 10,113 hours, 9,706 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AK988
- Condition: Inoperative
- Location: Stby Airspeed
- Part time: 8,367 hours, 6,955 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AND RETURNED TO GATE DUE TO THE STANDBY AIRSPEED INDICATOR INDICATES ZERO.  MX R2 INDICATOR.
